# SDR VNAA202202021112

- Difficulty date: January 8, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 38,310 hours, 37,134 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: False Indication
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING OVER HEAT WARNING MSG IN FLT (RH WING) COMPLIED WITH QRH AND MDC FLAGGING B1 CODE 349539 / OPS CHECKED WING ANTI ICE SYSTEM MULTIPLE TIMES IAW CRJ 700 AMM 30-12-00-710-801. OPS CHECK GOOD AT THIS TIME. OPS CHECK RH WING ANTI ICE TEMP SENSORS IAW CRJ 700 AMM 30-12-06-710-801. OPS CHECK GOOD AT THIS TIME.
